Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

On the global structure of invariant regions of flows with asymptotically stable attractors

dc.contributor.authorGiraldo, A.
dc.contributor.authorRodríguez Sanjurjo, José Manuel
dc.date.accessioned2023-06-20T17:01:54Z
dc.date.available2023-06-20T17:01:54Z
dc.date.issued1999
dc.description.departmentDepto. de Álgebra, Geometría y Topología
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/16879
dc.identifier.doi10.1007/PL00004781
dc.identifier.issn0025-5874
dc.identifier.officialurlhttp://www.springerlink.com/content/cept6432a88c12fh/fulltext.pdf
dc.identifier.relatedurlhttp://www.springerlink.com/
dc.identifier.urihttps://hdl.handle.net/20.500.14352/57656
dc.issue.number4
dc.journal.titleMathematische Zeitschrift
dc.language.isoeng
dc.page.final746
dc.page.initial739
dc.publisherSpringer
dc.rights.accessRightsrestricted access
dc.subject.cdu514
dc.subject.cdu515.1
dc.subject.keywordShape theory
dc.subject.keywordTopological dynamics
dc.subject.ucmGeometría
dc.subject.ucmTopología
dc.subject.unesco1204 Geometría
dc.subject.unesco1210 Topología
dc.titleOn the global structure of invariant regions of flows with asymptotically stable attractors
dc.typejournal article
dc.volume.number232
dcterms.referencesN.P.Bhatia.: Attraction and nonsaddle sets in dynamical systems. J. Differential Equations 8, 229–249 (1970) N.P.Bhatia, A.Lazer and G.P.Szego.: On global weak attractors in dynamical systems. J. Math. Anal. Appl. 16, 544–552 (1966) N.P.Bhatia and G.P.Szego.: Stability theory of dynamical systems (Grundlehren der Math. Wiss. 161) Springer-Verlag, Berlin, 1970. S.A.Bogatyi and V.I.Gutsu.: On the structure of attracting compacta. Differentsial’nye Uravneniya 25, 907–909 (1989) (in russian) K.Borsuk.: Theory of Retracts (Monografie Matematyczne 44) Polish Scientific Publishers, Warszawa, 1967. K.Borsuk.: On movable compacta. Fund. Math. 66, 137–146 (1969) K.Borsuk.: Theory of shape (Monografie Matematyczne 59) Polish Scientific Publishers, Warszawa, 1975. J.M.Cordier and T.Porter.: Shape theory. Categorical methods of approximation (Ellis Horwood Series: Mathematics and its Applications) Ellis Horwood Ltd, Chichester, 1989. Dydak and J.Segal.: Shape theory: An introduction (Lecture Notes in Math. 688) Springer-Verlag, Berlin, 1978. B.M.Garay.: Strong cellularity and global asymptotic stability. Fund. Math. 138, 147–154 (1991) B.Gunther and J.Segal.: Every attractor of a flow on a manifold has the shape of a finite polyhedron. Proc. Amer. Math. Soc. 119, 321–329 (1993) H.M.Hastings.: Shape theory and dynamical systems, in: N.G.Markley andW.Perizzo.: The structure of attractors in dynamical systems, (Lecture Notes in Math., vol. 668) Springer-Verlag, Berlin, 1978, pp. 150–160. S.T.Hu.: Theory of Retracts. Wayne State University Press, Detroit, 1967. S.Mardesic and J.Segal.: Shape theory. North Holland, Amsterdam, 1982. J.Milnor.: On the concept of Attractor. Commun. Math. Phys. 99, 177–195 (1985) J.W.Robbin and D.Salamon.: Dynamical systems, shape theory and the Conley index. Ergod. Th. & Dynam. Sys. 8 , 375–393 (1988) J.T.Rogers, Jr.: The shape of a cross-section of the solution funnel of an ordinary differential equation. Illinois J. Math. 21, 420–426 (1977) J.M.R.Sanjurjo.: Selections of multivalued maps and shape domination. Math. Proc. Cambridge Philos. Soc. 107, 493–499 (1990) J.M.R.Sanjurjo.: An intrinsic description of shape. Trans. Amer. Math. Soc. 329, 625–636 (1992) J.M.R.Sanjurjo.: Multihomotopy, Cech spaces of loops and shape groups. Proc. London Math. Soc. (3) 69, 330–344 (1994) J.M.R.Sanjurjo.: On the structure of uniform attractors. Journal of Math. Anal. Appl. 192, 519–528 (1995) P.Saperstone.: Semidynamical systems in infinite dimensional spaces (Applied Math. Sciences 37) Springer-Verlag, Berlin, 1981. P.Saperstone and M.Nishihama.: Continuity of the limit set maps in semidynamical systems. J. Differential Equations 23, 183–199 (1977) C.Tezer.: Shift equivalence in homotopy. Math. Z. 210, 197–201 (1992) J.Van Mill.: Infinite-dimensional topology. North Holland, Amsterdam, 1989.
dspace.entity.typePublication
relation.isAuthorOfPublicationf54f1d9d-37e9-4c15-9d97-e34a6343e575
relation.isAuthorOfPublication.latestForDiscoveryf54f1d9d-37e9-4c15-9d97-e34a6343e575

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
RodSanjurjo16.pdf
Size:
90.34 KB
Format:
Adobe Portable Document Format

Collections